# SDR RAIA9910034

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 862
- Engine: Garrtt TPE33112UAR
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 8974007
- Condition: Failed
- Location: Rt Engine
- Part time: 4,914 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

4797-MRY- RIGHT FUEL CAP LIGHT CAME ON AND RIGHT FUEL PRESS LOW.  MAINTENANCE REPLACED RIGHT ENGINE FUEL PUMP.
